# SDR 97ZZZX4449

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8695U
- Make and model: Cessna 172F
- Aircraft serial: 17252599
- Engine: Cont O300D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 530213
- Condition: Broken
- Location: Engine
- Part time: 1,330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CONNECTING ROD BROKE AT ROD CAP .25 INCH BEFORE THREAD.
